SIGN UP

I Don't Understand The Connection.

Avatar Image
Rosie29 | 15:33 Sun 07th Jun 2020 | Body & Soul
14 Answers
Between these symptoms. I have AF (treated ) and am on apixoban as a blood thinner. I had a successful Cardioversion late 2017 and apart from slight breathlessness occasionally I am pretty well. I am 88.
I was so dizzy Friday afternoon I could not move even when I started to vomit which happened about 5 times.
I had no palpitations but when the doctor came she said my pulse was 140. No sweating no pain no loss of consiousness.
Taken into hospital Friday night. Chest X ray bloods etc. Given beta blocker to bring heart rate down.
What I can't understand is - I had no indication the pulse was so high and I suppose that would account for the severe dizziness. But would those symptoms also be associated with vomiting ? I hadn't eaten or drunk anything unusual or too much. Interested in any thoughts. Thank you.

Answers

1 to 14 of 14rss feed

Best Answer

No best answer has yet been selected by Rosie29. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
A bad spell of dizziness can bring a bout of vomiting along with it, your balance being unsettled.

Glad they got you in and somewhat settled.

(avatar is only fancy dress)


Never heard of vomiting causing a high pulse rate or dizziness.
Question Author
You always seem to come up with some sensible kind answers anyway Mamya.
The other way round Danny, dizziness can cause nausea/vomiting.
I have Afib. My first episode when I passed out was followed by vomiting. I managed to fracture a vertebra when I fell.
I too am on apixaban.
Question Author
Thank you all and that's interesting A pc (but painful I expect ).
I calamity bring myself to accept that there was a direct link between your AF and your attack of vomiting and dizziness........I think that we may well be dealing with separate disorders.
The vomiting and dizziness in an 88 year old has many causes, from a dietary problem, something that you had eaten to a reduction in blood supply to your brain die to arthritis in th neck temporarily blocking an artery.
With the information given I am afraid that I cannot be more specific except to say in my opinion there is no connection.
Lol calamity should have read..I cannot......lol
Question Author
Thanks Sqad - I had thought about possible ear problem.
Hope you are feeling a bit better


I am O K Rosie.
Rosie ,I have been admonished severely by Mrs sqad regarding my reply to you, she said it was insensitive ,brusque and inappropriate and I should have said in my reply, thank you for asking.
So , thank you for asking Rosie.
Glad to hear that Mrs S is also doing her job and ok :)
Question Author
Just pleased to hear from you Sqad but cheers to you and Mrs S anyway. X

1 to 14 of 14rss feed

Do you know the answer?

I Don't Understand The Connection.

Answer Question >>